Oklahoma, 2006Drought in Oklahoma, July 1 to 31, 2006
July 1 to 31, 2006 · NWS OUN · 48 events in 48 counties and zones
48 drought, as filed by the National Weather Service.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- $750,000
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 30, 9:10 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 30, 9:10 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT FRI JUN 30 2006
.UPDATE...
CONVECTION LATE THIS AFTERNOON AND EARLY EVENING NEAR SW PART
OF FA HAS DISSIPATED. MADE A FEW MINOR TWEAKS TO GRIDS...OTHERWISE
FORECAST LOOKS OK.
&&
.PREV DISCUSSION... (ISSUED 216 PM CDT FRI JUN 30 2006)
DISCUSSION...
A MID LEVEL DISTURBANCE MOVING SOUTH ACROSS THE AREA INTO TX THIS
AFTN HAS AIDED IN THE DEVELOPMENT OF SOME CONVECTION IN BETTER
MOISTURE REGIME SOUTH AND SOUTHWEST OF N TX ZONES. WOULD EXPECT AS
WAVE CONT TO MOVE SOUTH THIS EVENING ANY TSTM ACTIVITY WOULD ALSO
REMAIN SOUTH OF AREA... BUT WILL WATCH TRENDS CLOSELY AND MAY ADD
SOME LOW POPS IN FAR SW FOR THIS EVENING.
OTHERWISE THINGS LOOK TO REMAIN HOT AND DRY THROUGH THE UPCOMING
WEEKEND. THERE IS AN OUTSIDE CHANCE FOR MORE SIGNIFICANT MOISTURE TO
MAKE A RUN AT N TX ZONES WITH A FEW MINOR DISTURBANCES MOVING WEST
AND WEST NORTHWEST IN MORE EASTERLY MID LEVEL FLOW ON SOUTH SIDE OF
MID LEVEL RIDGE. THIS RIDGE BECOMES MORE EAST-WEST ORIENTED OVER THE
WEEKEND.
BY LATER IN THE WEEKEND SFC FRONT TAKES SHAPE TO OUR NORTH AND EVER
SO SLOWLY PUSHES SOUTH TOWARD THE AREA. THIS WILL PUT PORTIONS OF
AREA UNDER LOW LEVEL THERMAL RIDGE. COULD SEE SOME AFTN TEMPS HIT
THE CENTURY MARK... ESPECIALLY ACROSS NORTHERN OK SAT/SUN. MODELS
HAVE STAYED CONSISTENT IN BRINGING INCREASING AMOUNTS OF MOISTURE
NORTH INTO AREA INTO EARLY NEXT WEEK AND AS SFC FRONT PUSHES
SOUTH... SHOULD SEE AT LEAST SOME CONVECTION IN CWA BY LATE MONDAY
INTO TUESDAY. BEST OPPORTUNITY AT THIS TIME APPEARS TO BE ON
WEDNESDAY AS FRONT MAKES ITS WAY SOUTH ACROSS OK INTO TX. WILL
LINGER SOME LOW POPS THROUGH THURSDAY AS MOISTURE HANGS ON ACROSS
RED RIVER AND IN CASE SFC FRONT DOES NOT MAKE IT AS FAR SOUTH AS
MODELS SUGGEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 97 70 97 / 0 0 0 10
HOBART OK 67 99 70 99 / 0 0 0 10
WICHITA FALLS TX 70 98 70 98 / 10 0 0 10
GAGE OK 70 98 68 99 / 0 0 10 10
PONCA CITY OK 70 97 70 97 / 0 0 0 0
DURANT OK 68 96 68 96 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
SIX
Hazardous weather outlook, Jun 30, 11:00 AM CST, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI JUN 30 2006
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT FRI JUN 30 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY THROUGH TONIGHT.
DISCUSSION...
A SMALL UPPER LEVEL DISTURBANCE WILL APPROACH THE RED RIVER VALLEY
THIS AFTERNOON...AND WITH HOT TEMPERATURES AND A WEAK CAP
PRESENT...AN ISOLATED THUNDERSTORM CAN NOT BE RULED OUT. IF STORMS
DEVELOP...HIGH CLOUD BASES MAY ALLOW GUSTY WINDS TO OCCUR.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JULY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...5 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES...LOW HUMIDITIES AND GUSTY SOUTH WINDS WILL CREATE
A HIGH FIRE DANGER ACROSS PORTIONS OF WESTERN OKLAHOMA AND NORTH
TEXAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL INCREASE MONDAY NIGHT THROUGH TUESDAY
NIGHT AS A COLD FRONT MOVES INTO THE AREA. DUE TO WEAK WINDS
ALOFT...ORGANIZED SEVERE STORMS ARE UNLIKELY. THUNDERSTORM CHANCES
DIMINISH BY THURSDAY AS THE FRONT WEAKENS OR MOVES SOUTH OF THE
AREA.
OTHER HAZARDOUS WEATHER...
HIGH FIRE DANGER WILL CONTINUE THIS WEEKEND AS HOT TEMPERATURES...LOW
HUMIDITIES...AND GUSTY SOUTH WINDS PERSIST.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY JULY 1.
JAMES/IIDrought, Harper
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Harper forecast zone
- Property damage
- $50,000
- Crop damage
- $750,000
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
The drought continued through the month of July across the area despite rainfall in some places. The drought conditions actually worsened across the area by the end of the month. At the beginning of the month the drought conditions were mainly in the severe (D2) category with parts of western Oklahoma in the extreme (D3) drought category. By the end of the month the entire area had worsened to an extreme (D3) drought. The ongoing drought conditions continued to cause problems in the agriculture community. Crops continued to be affected by the dry conditions with those crops planted in spring showing signs of problems. The state continued to be considered a disaster area due to the drought conditions. Low levels or no level of water in farm ponds and the lack of hay and damaged pasture continued to affect farmers and ranchers across the area. Farmers and ranchers continued to sell all or part of their animal herds to alleviate the problem.The dry conditions also increased the fire danger across the area. Several fires were reported with less than a few hundred acres burned per fire. Some of the fires were believed to have been started by lightning. A burn ban had also been issued for the area.The lack of water continued to cause communities to institute voluntary or mandatory water rationing programs. The recreation community has also been affected with lake levels so low boat ramps and docks were on dry land. The low lake levels had also caused some boating accidents due to debris on the lake floor being closer to the surface than usual. Low water levels along with very hot temperatures were believed to be the cause of of several fish kills across the area. One fish kill was noted at the Deep Fork River in Lincoln county. The fish were seen from north of the town of Sparks all the way to the Oklahoma county line. Large fish were seen dead. However, no frogs, crayfish or turtles were noted to be affected. Another fish kill occurred in Hughes county along the Canadian River. Several hundred carp were found dead in this area.The heat combined with drought conditions also contributed to a train derailment near Ada in Pontotoc county. Ten, mainly empty, rail cars derailed Friday July 21st at around 1530 CDT. The rail cars were believed to have been turned over due to ground separation brought on by the dry and hot conditions.
Drought, Alfalfa
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Drought, Atoka
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Drought, Beckham
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Drought, Blaine
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Drought, Bryan
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Drought, Caddo
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Drought, Canadian
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Drought, Carter
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Drought, Cleveland
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Drought, Coal
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Drought, Comanche
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Drought, Cotton
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Drought, Custer
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Drought, Dewey
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Drought, Ellis
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Drought, Garfield
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Drought, Garvin
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Drought, Grady
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Drought, Grant
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Drought, Greer
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Drought, Harmon
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Drought, Hughes
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Drought, Johnston
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Drought, Kay
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Drought, Kingfisher
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Drought, Kiowa
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Drought, Lincoln
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Drought, Logan
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Drought, Love
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Drought, Major
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Drought, Marshall
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Drought, McClain
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Drought, Murray
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Drought, Noble
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Drought, Oklahoma
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Drought, Payne
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Drought, Pontotoc
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Drought, Pottawatomie
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Drought, Roger Mills
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Drought, Seminole
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Drought, Stephens
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Drought, Tillman
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Drought, Washita
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Drought, Woods
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Drought, Woodward
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, July 1 to 31, 2006$100 million · 46 events
- Drought in Texas, July 1 to 31, 2006$135 million · 18 events
- Hail and Damaging Wind in Wisconsin, July 1, 2006$10 million · 4 in hail · 11 events
- Hail in Nebraska, July 1, 2006$1.0 million · 1.5 in hail · 1 event
- Hail and Strong Wind in Texas, July 1, 200610 injured · 1 in hail · 2 events
- Hail and Damaging Winds in Wisconsin, July 1, 2006$119,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Iowa, July 1, 2006$78,000 · 1.25 in hail · 12 events
- Tropical Storm in Guam, July 1, 2006$105,000 · 1 event
- Hail and Damaging Winds in Iowa, July 1, 2006$43,000 · 1.25 in hail · 11 events
- Hail and Damaging Winds in Wisconsin, July 1, 2006$25,000 · 1.5 in hail · 13 events
- Drought in New Mexico, July 1 to 31, 200622 events
- Hail and Damaging Wind in Georgia, July 1, 2006$25,000 · 1 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523912, 5523913, 5523914, 5523915, 5523916, 5523917, 5523918, 5524094, 5524095, 5524096, 5524097, 5524098, 5524099, 5524100, 5524101, 5524102, 5524103, 5524104, 5524105, 5524106, 5524107, 5524108, 5524109, 5524110, 5524111, 5524112, 5524113, 5524114, 5524115, 5524116, 5524117, 5524118, 5524119, 5524120, 5524121, 5524122, 5524123, 5524124, 5524125, 5524126, and more.